It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Hair loss due to acne medication

Re: Hair loss due to acne medication

[ Back to Messages ]

Message

Posted by marianna on October 29, 2000 at 12:43:55:

In Reply to: Re: Hair loss due to acne medication posted by Jen on October 27, 2000 at 19:22:38:

: My hairloss is the same as yours. It is very thin on top also. I hope it gets better once I am off it because I hear that it is suppose to come back. How is your hair? Any improvment?

I am going on my 10th month batteling this hairloss. it hasn't gotten any better. It is still falling out in the same pattern. it's terrible and very depressing. I'm sorry to say there is no improvement. They said it was possoble to lose your hair even after you discontinue the drug and that's what has happend to me. I hope I don't go bald!!--marianna


Follow Ups




All times are GMT -7. The time now is 08:42 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!